PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Incidence coalgebras of interval finite posets of tame comodule type

Volume 141 / 2015

Zbigniew Leszczyński, Daniel Simson Colloquium Mathematicum 141 (2015), 261-295 MSC: 16G20, 16G60, 16W30, 16W80. DOI: 10.4064/cm141-2-10

Abstract

The incidence coalgebras $ K^{\Box} I$ of interval finite posets $I$ and their comodules are studied by means of the reduced Euler integral quadratic form $q^\bullet :\mathbb Z^{(I)}\to \mathbb Z$, where $K$ is an algebraically closed field. It is shown that for any such coalgebra the tameness of the category $K^{\Box} I\mbox{-}{\rm comod}$ of finite-dimensional left $ K^{\Box} I$-modules is equivalent to the tameness of the category $K^{\Box} I{\mbox{-}{\rm Comod}_{{\rm fc}}}$ of finitely copresented left $ K^{\Box} I$-modules. Hence, the tame-wild dichotomy for the coalgebras $K^{\Box} I$ is deduced. Moreover, we prove that for an interval finite $\widetilde {\mathbb A}^*_m$-free poset $I$ the incidence coalgebra $K^{\Box} I$ is of tame comodule type if and only if the quadratic form $q^\bullet $ is weakly non-negative. Finally, we give a complete list of all infinite connected interval finite $\widetilde {\mathbb A}^*_m$-free posets $I$ such that $K^{\Box} I$ is of tame comodule type. In this case we prove that, for any pair of finite-dimensional left $K^{\Box} I$-comodules $M$ and $N$, $ \overline b_{K^{\Box} I} (\operatorname{\bf dim} M,\operatorname{\bf dim} N) = \sum _{j=0}^{\infty}(-1)^j\dim_K \operatorname{Ext}_{K^{\Box} I}^j(M,N) $, where $ \overline b_{K^{\Box} I}:\mathbb Z^{(I)}\times \mathbb Z^{(I)}\to \mathbb Z $ is the Euler $\mathbb Z$-bilinear form of $I$ and $\operatorname{\bf dim} M$, $\operatorname{\bf dim} N$ are the dimension vectors of $M$ and $N$.

Authors

  • Zbigniew LeszczyńskiFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail
  • Daniel SimsonFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image